×

zbMATH — the first resource for mathematics

A generalization of Andre’s systems. (English) Zbl 0152.18903

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Albert, A. A.: Finite division algebras and finite planes. Proc. of Symposia in Applied Math. (Amer. Math. Soc.), vol.10, 53-70 (1960). · Zbl 0096.15003
[2] André, Johannes: Über nicht-Desarguessche Ebenen mit transitiver Translationsgruppe. Math. Z.60, 156-186. (1954). · Zbl 0056.38503 · doi:10.1007/BF01187370
[3] ? Projektive Ebenen über Fastkörpern. Math. Z.62, 137-160 (1955). · Zbl 0064.14402 · doi:10.1007/BF01180628
[4] ? Über verallgemeinerte Moulton-Ebenen. Arch. Math.13, 290-301 (1962). · Zbl 0116.12702 · doi:10.1007/BF01650076
[5] ? Über Perspektivitäten in endlichen projektiven Ebenen. Arch. Math.6, 29-32 (1954). · Zbl 0056.38504 · doi:10.1007/BF01899208
[6] Artin, E.: The orders of the linear groups. Communications on Pure and Applied Math.8, 355-366 (1955). · Zbl 0065.01204 · doi:10.1002/cpa.3160080302
[7] Bruck, R. H.: Contributions to the theory of loops. Trans. Amer. Math. Soc.60, 245-254 (1946). · Zbl 0061.02201
[8] Foulser, D. A.: The flag transitive collineation groups of the finite non-Desarguesian affine planes. Canadian J. Math.16, 443-472 (1964). · Zbl 0119.16203 · doi:10.4153/CJM-1964-047-3
[9] Hall, Marshall jr.: The theory of groups. New York 1959. · Zbl 0084.02202
[10] Hughes, D. R.: Collineation groups of non-Desarguesian planes I. Amer. Journal of Math.81, 921-938 (1959). · Zbl 0091.32504 · doi:10.2307/2372996
[11] ? Review of some results in collineation groups. Proc. of a Symposium in Pure Math. (Amer. Math. Soc.)1, 42-55 (1959).
[12] Le Veque, William: Topics in number theory, vol. 1. Reading, Mass. 1956.
[13] Ostrom, T. G.: Translation planes and configurations in Desarguesian planes. Arch. Math.6, 457-464 (1960). · Zbl 0100.15601 · doi:10.1007/BF01236975
[14] Pickert, Günter: Projektive Ebenen. Berlin-Göttingen-Heidelberg: Springer 1955. · Zbl 0066.38707
[15] Pierce, W. A.: Moulton planes. Canadian Journal of Math.13, 427-436 (1961). · Zbl 0103.13404 · doi:10.4153/CJM-1961-035-6
[16] ? Collineations of affine Moulton planes. Can. J. Math.16, 46-62 (1964). · Zbl 0135.39303 · doi:10.4153/CJM-1964-005-9
[17] ? Collineations of projective Moulton planes. Can. J. Math.16, 637-656 (1964). · Zbl 0136.15302 · doi:10.4153/CJM-1964-064-4
[18] Pierce, W. A. Various unpublished sketches of recent results. June, August, September, and November 1965.
[19] Zassenhaus, Hans: Über endliche Fastkörper. Abh. Math. Seminar Univ. Hamburg11, 187-220 (1935). · Zbl 0011.10302 · doi:10.1007/BF02940723
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.